# SDR YENA2022060600559

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CRACK INDICATION ON DOOR FRAME 16RH SIDE, HOLE AT LEVEL DOOR STOP 7 IN PASSENGER CABIN (1EA)( CRACK AT12 OCLOCK; PERFORMED REPAIR TO CRACKS ON NOSE FWD FUSELAGE FR 16 RH DOUBLE JOGGLE AREA HOLES 4-8, B, D AND E PER AEROMAN EA 53-0138-22. COVER REV.0 AND PARTS 1 TO 5 AND RDAF 81055972/003/2022#A THIS REPAIR IS CATEGORIZED AS A PERMANENT SOLUTION WITH NO ADDITIONAL REQUIREMENTS. TOOL USED CALIPER P/N 500-197-30 S/N15120588 DUE DATE OCT-02-2022. TOOL USED P/N NORTEC 500D S/N N500X1693P030456 DUE DATE JAN-26-2023 TOOL ELECTRONIC MICROMETER P/N 293-344-30 S/N 63325824. DUE DATE SEP-22-2022 TOOL USED SMALL GAGES P/N. 154-901 S/N AE 412975 DUE DATE JUL-28-2022 TOOL USED P/N NORTEC 500D S/N N500X12101V022233 DUE  DATE JUN-02-2022 TOOL USED P/N 103-177 S/N 77007409 DUE DATE SEP-17-2022 TOOL USED P/N NORTEC600D S/N 1900-23010 DUE DATE FEB-14-2023. REF AEROMAN NR 2022 -197151 WO 2022 116/1.
